# SDR SWAA2022011260852

- Difficulty date: January 8, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 46,433 hours, 31,343 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QA WALK: R2 AND L2 DOORS ESCAPE SLIDE SKIRT RUB SCUFF PLATED WHEN CLOSING. ; / [01] ADJUSTED L-2 AND R-2 DOOR ESCAPE SLIDE GIRT BAR SKIRTS IAW B737-700 AMM 25-66-01-400-803; [02] ADJUSTED L-2 AND R-2 DOOR ESCAPE SLIDE GIRT BAR SKIRTS IAW B737-700 AMM 25-66-01-400-804; [03] VERIFIED STEP 2
